# SDR DALA2016112109048

- Difficulty date: November 19, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N709DN
- Make and model: Boeing 777232
- Aircraft serial: 40559
- Aircraft time: 34,644 hours, 3,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 1 TO 6 BOTH A/C LEFT AND RIGHT SEAT EMERGENCY LIGHTS INOP. REMOVED AND RELAMPED MULTIPLE LIGHT BULBS IAW AMM 33-00.
